Common "Acidity" queries answered by top doctors | iCliniq

Acidity

Acidity or heartburn is the burning sensation that results from excessive acid secretion in the stomach. To prevent acidity, avoid aerated drinks, do not eat a fatty meal for dinner, sleep with your head elevated at 30 degrees, avoid drinking coffee, and quit smoking.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I suffer from acidity with a sharp pain in my legs. Why?

Query: Hello doctor, I am 37 years old. My weight is 158.73 Ibs and height is 5'5". About a month back, my BP was 120/80 mmHg. I do not have any major complaints except for occasional gas or acidity or indigestion. Sometimes there is a sharp pain in the lower portion of legs, especially in the ankle and he...  Read Full »


Dr. Prathap

Answer: Hi, Welcome to icliniq.com. First I would like to appreciate your awareness on the health. Coming to your reports, (attachment removed to protect patient identity), your lipid profile seems to be abnormal which is of concern. High triglycerides, cholesterol and LDL (low-density lipoprotein) chole...  Read Full »

Can I experience side effects after taking 20 mg of Omeprazole?

Query: Hello doctor,I have been suffering from symptoms of gastritis now for over a week. However, I took a capsule of Omeprazole 20 mg, and there seems to be a considerable relief, and I feel a lot better. Is it possible that one capsule can do this? Also, I have read online that Omeprazole can be associa...  Read Full »


Dr. Prathap

Answer: Hello, Welcome to icliniq.com. Omeprazole is a proton pump inhibitor. It will decrease the acid production in the stomach and relieve the symptoms rapidly. The worries like pneumonia or so are very very less. It is usually a safe drug.   Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.